# SDR SWAA2022021468441

- Difficulty date: April 4, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N947WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36924
- Aircraft time: 27,798 hours, 16,434 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE AND BILGE AREA; THE R/H TRANS ANGLE HAS CORROSION FROM STA 727B-767 / REMOVED AND REPLACED R/H TRANSITION ANGLE FR. 727-767 PER SRM 51-40-02
